×

zbMATH — the first resource for mathematics

Integrals, conditional expectations, and martingales of multivalued functions. (English) Zbl 0368.60006

MSC:
60B05 Probability measures on topological spaces
28B05 Vector-valued set functions, measures and integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aumann, R.J., Integrals of set-valued functions, J. math. anal. appl., 12, 1-12, (1965) · Zbl 0163.06301
[2] Castaing, C., Sur LES multi-applications mesurables, Rev. fr. inf. recher. oper., 1, 91-126, (1967) · Zbl 0153.08501
[3] Castaing, C., Le théorème de Dunford-Pettis généralisé, (), 327-329, See also Publication No. 43 · Zbl 0184.40203
[4] Castaing, C., Un théorème de compacité faible dans \(LE\^{}\{1\}\), applications: sous gradients et équations différentielles multivoques dans LES espaces de Banach réflexifs non nécessairement séparables, ()
[5] Chatterji, S.D., Martingales of Banach-valued random variables, Bull. amer. math. soc., 66, 395-398, (1960) · Zbl 0102.13601
[6] Chatterji, S.D., A note on the convergence of Banach-space valued martingales, Math. ann., 153, 142-149, (1964) · Zbl 0125.36703
[7] Chatterji, S.D., Martingale convergence and the Radon-Nikodym theorem in Banach spaces, Math. scand., 22, 21-41, (1968) · Zbl 0175.14503
[8] Debreu, G., Integration of correspondences, (), 351-372, Part I · Zbl 0211.52803
[9] Dinculeanu, N., ()
[10] Dinculeanu, N., Conditional expectations for general measure spaces, J. multivariate anal., 1, 347-364, (1971) · Zbl 0238.60004
[11] Dinculeanu, N.; Rao, M.M., Contractive projections and conditional expectations, J. multivariate anal., 2, 362-381, (1972) · Zbl 0251.47011
[12] Dunford, N.; Schwartz, J.T., ()
[13] Hausdorff, F., Set theory, (1957), Chelsea, New York (Transl. from German) · Zbl 0060.12401
[14] Himmelberg, C.J., Measurable relations, Fund. math., 87, 53-72, (1975) · Zbl 0296.28003
[15] Himmelberg, C.J.; Van-Vleck, F.S., Some selection theorems for measurable functions, Canad. J. math., 21, 394-399, (1969) · Zbl 0202.33803
[16] Hukuhara, M., Intégration des applications mesurables dont la valeur est un compact convexe, Funkcial. ekvac., 10, 205-223, (1967) · Zbl 0161.24701
[17] Jacobs, M.Q., Measurable multivalued mappings and Lusin’s theorem, Trans. amer. math. soc., 134, 471-481, (1968) · Zbl 0169.06801
[18] Kuratowski, K., (), (Transl. from French)
[19] Kuratowski, K.; Ryll-Nardzewski, C., A general theorem on selectors, Bull. acad. polon. sci. Sér. sci. math. astronom. phys., 13, 397-403, (1965) · Zbl 0152.21403
[20] Olech, C., A note concerning set-valued measurable functions, Bull. acad. polon. sci. Sér. sci. math. astronom. phys., 13, 317-321, (1965) · Zbl 0145.28302
[21] Pliś, A., Remark on measurable set-valued functions, Bull. acad. polon. sci. Sér. sci. math. astronom. phys., 9, 857-859, (1961) · Zbl 0101.04303
[22] Rådström, H., An embedding theorem for spaces of convex sets, (), 165-169 · Zbl 0046.33304
[23] Rao, M.M., Linear operators, tensor products, and contractive projections in function spaces, Studia math., 38, 131-186, (1970) · Zbl 0224.46034
[24] Rao, M.M., Conditional measures and operators, J. multivariate anal., 5, 330-413, (1975) · Zbl 0327.60005
[25] Rockafellar, R.T., Integrals which are convex functions, Pacific J. math., 24, 525-539, (1968) · Zbl 0159.43804
[26] Rockafellar, R.T., Measurable dependence of convex sets and functions on parameters, J. math. anal. appl., 28, 4-25, (1969) · Zbl 0202.33804
[27] Rockafellar, R.T., Convex integral functionals and duality, (), 215-236 · Zbl 0326.49008
[28] Scalora, F.S., Abstract martingale convergence theorems, Pacific J. math., 11, 347-374, (1961) · Zbl 0114.07702
[29] Uhl, J.J., Applications of Radon-nikodým theorems to martingale convergence, Trans. amer. math. soc., 145, 271-285, (1969) · Zbl 0211.21903
[30] Uhl, J.J., The range of a vector-valued measure, (), 158-163 · Zbl 0182.46903
[31] Umegaki, H., Conditional expectation in an operator algebra, Tôhoku math. J., 6, 177-181, (1954) · Zbl 0058.10503
[32] Umegaki, H., Conditional expectation in an operator algebra, II, Tôhoku math. J., 8, 86-100, (1956) · Zbl 0072.12501
[33] Umegaki, H.; Bharucha-Reid, A.T., Banach space-valued random variables and tensor products of Banach spaces, J. math. anal. appl., 31, 49-67, (1970) · Zbl 0292.60008
[34] Artstein, Z., Set-valued measures, Trans. amer. math. soc., 165, 103-125, (1972) · Zbl 0237.28008
[35] Godet-Thobie, C., On transition multi-measures, (), 12 · Zbl 0359.28009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.